Couldn't find what you looking for?

TRY OUR SEARCH!

I am 21 years old, moderatley active, and have been on weight watcher since January 2007. I had my last depo-provera shot in October 2006. I did not get my period again until June 2007. It lasted about four days. It seened normal, fairly light, but normal. Four days later I got it again, it was brown with very bad cramps in lower abdomam and lower back. It went away for a week and then starting spotting brown, with a lot of cramping. I was clear for two days and now I am back to brown discharge and continuing cramps. Is this because I was on the depo shot and/or the diet? If anyone has had similar conditions or know of the condition, please help. Thank you

Loading...

I have not gone what you have gone through. Maybe you have a infection but maybe not. You should contact you doctor and get this checked out. That is my thought on this

Best of luck

Portia
supporter
Reply

Loading...